# SDR IPXA09M57574

- Difficulty date: October 1, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 283-W3-02 LT NR 3 SLAT L/E BETWEEN STA W344-XDS408 EXISTING REPAIR NOT CORRELATED TO SRM 57-40-01 FIG 201 REPAIR 11.  FASTENERS C/O BLINDS INSTALLED SOLIDS.  REMOVED SKIN INSERT FOR INSPECTION REF MD11 SRM 51-35-01.  FOUND REPAIR TO CORRELATE WITH MD11 SRM 57-40-01 FIG 201 REPAIR 11.  INSTALLED SKIN INSERT REF MD11 57-40-01 FIG 201 REPAIR 11 AND SRM 51-35-01 PARA 8/ NOTE 8.
